Hello everyone I am new here and it's quite a big place for a little person like me to be....so I am sorry if I have posted in the wrong section as I really don't know where I should be.
I hope some one can help me with this problem it has gone on for three years.
It started at the back of the clitoris but inside the vagina and would drop into the vagina after twenty or so minutes of standing, then ten mins, and now it's instant this bulge drops with gravity. I can feel it and wiggle it , it is raging hot and feels as if the vagina is on fire.
For three years I have been around and around almost going giddy with seeing so many specialists and as many scans including mri's not just once but many times seeing the same person more than once. but nothing can be found or seen I am begining to think these doctors must think I'm feigning this problem but why would I? last week I had something very distressing told me by a registra of a colorectal surgeon who had performed a colonoscopy on me six weeks prior.She I looked fit and not the sort of person who wanted to be in pain (who does) ? she suggested I telephone the nuber she was about to give me and assured me that after one afternoon I would have no more pain.I rushed the stairs to get to the computor to bring up this guy's phone no. At the same time trying to work out where I fitted in on his website .After speaking with him for fifeteen minutes I started to see where this was going and at the same time realising her story was not the same as his. I felt really upset and was wondering why she made this desicion to have me pay thousands of pounds to a man who taught coporate companies to view things differently So there are two issues here at the moment ...the foreign object that cannot be seen or felt by anyone and a lady in a high position trying to get money from a vulnerable person like me . I am in pain all day every day and my legs hurt like mad..does anyone know or has heard of this I would be so grateful
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?